# SDR ASAA0772310

- Difficulty date: November 20, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 28,334 hours, 12,273 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A10018
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB L E STA 46.00 DENTED REPAIRED CUT OUT FILM AND DOUBLER.
